Follow
Ghaith A Hiary
Ghaith A Hiary
Verified email at math.osu.edu - Homepage
Title
Cited by
Cited by
Year
Freezing transition, characteristic polynomials of random matrices, and the Riemann zeta function
YV Fyodorov, GA Hiary, JP Keating
Physical review letters 108 (17), 170601, 2012
1272012
Fast methods to compute the Riemann zeta function
GA Hiary
Annals of mathematics 174 (2), 891-946, 2011
462011
The zeta function on the critical line: Numerical evidence for moments and random matrix theory models
G Hiary, A Odlyzko
Mathematics of Computation 81 (279), 1723-1752, 2012
182012
A nearly-optimal method to compute the truncated theta function, its derivatives, and integrals
GA Hiary
Annals of Mathematics 174 (2), 859-889, 2011
182011
New computations of the Riemann Zeta function on the critical line
JW Bober, GA Hiary
Experimental Mathematics 27 (2), 125-137, 2018
142018
An explicit van der Corput estimate for ζ (1/2+ it)
GA Hiary
Indagationes Mathematicae 27 (2), 524-533, 2016
102016
Detecting squarefree numbers
AR Booker, GA Hiary, JP Keating
Duke Mathematical Journal 164 (2), 235-275, 2015
102015
A deterministic algorithm for integer factorization
GA Hiary
Mathematics of Computation 85 (300), 2065–2069, 2014
102014
An amortized-complexity method to compute the Riemann zeta function
G Hiary
Mathematics of computation 80 (275), 1785-1796, 2011
92011
Computing Dirichlet character sums to a power-full modulus
GA Hiary
Journal of Number Theory 140, 122-146, 2014
82014
Numerical study of the derivative of the Riemann zeta function at zeros
GA Hiary, AM Odlyzko
Commentarii Mathematici Universitatis Sancti Pauli 60 (1-2), 47-60, 2011
82011
Fast methods to compute the Riemann zeta function Ann
GA Hiary
Math, 2011
72011
Calculations of the invariant measure for Hurwitz continued fractions
G Hiary, J Vandehey
Experimental Mathematics 31 (1), 324-336, 2022
52022
An alternative to Riemann-Siegel type formulas
GA Hiary
Mathematics of Computation 85 (298), 1017-1032, 2014
52014
An explicit hybrid estimate for
GA Hiary
Acta Arithmetica 176, 211-239, 2016
42016
Uniform asymptotics for the full moment conjecture of the Riemann zeta function
GA Hiary, MO Rubinstein
Journal of Number Theory 132 (4), 820-868, 2012
12012
Uniform asymptotics of the coefficients of unitary moment polynomials
GA Hiary, MO Rubinstein
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2011
12011
A fast amortized algorithm for computing quadratic Dirichlet L-functions
GA Hiary
The Quarterly Journal of Mathematics 69 (1), 1-12, 2018
2018
Asymptotics and formulas for cubic exponential sums
GA Hiary
Proceedings of the Steklov Institute of Mathematics 299 (1), 78-95, 2017
2017
The system can't perform the operation now. Try again later.
Articles 1–19